# SDR FXGA201512111549

- Difficulty date: December 11, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,799 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED & CORRODED SKIN AROUND ANTENNA BASE AT FS 79, BETWEEN STRINGER 5R & 6R TO REPAIR A CRACKED FUSELAGE SKIN, DUE TO CORROSION.  REMOVE ANTENNA. CUT OUT DAMAGE, INSTALL FILLER & DOUBLER IAW DC-6 A & B OVERHAUL MANUAL FIGURE 12 - 22.  REINSTALL ANTENNA & PERFORM OPERATIONS CHECK.
